[-] Show simple item record

dc.contributor.authorBanks, William David, 1964-
dc.contributor.authorBump, Daniel, 1952-
dc.contributor.authorLieman, Daniel, 1965-
dc.descriptionThis is a preprint of an article published in Compositio Mathematica, vol. 135 (2003), issue 2, pp 153-178. © 2003 Kluwer Academic Publishers.en_US
dc.description.abstractIt is shown that the Fourier-Whittaker coefficients of Eisenstein series on the n-fold cover of GL(n) are L-functions, improving prior results of T. Suzuki.en_US
dc.relation.ispartofMathematics publications (MU)en
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematics
dc.subjectanalytic number theoryen_US
dc.titleWhittaker-Fourier Coefficients of Metaplectic Eisenstein Seriesen_US

Files in this item


This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record